# SDR CA140709002

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AUX PUMP INOP. EXTENSIVE TROUBLE SHOOTING CARRIED OUT. MTX FOUND BURNED WIRES UNDER FLOOR, T200B-20-1/RED, T200B-20-1/BLUE, AND T200B-20-1/YEL BETWEEN CONNECTOR 9812-P900 AND FUEL TRANSFER RELAY PANEL. MTX REPAIRED WIRES, OPS CHECKED GOOD. AT THIS TIME, MTX IS NOT SURE WHAT CAUSED THE BURNT WIRES. MTX REPORTED THERE WAS A LOT OF WATER IN THE AREA OF THE WIRES AND SOME OF THE WIRES WERE WET. ISSUE IS BEING INVESTIGATED BY BOMBARDIER, THIS A/C IS POST AD CF-2011-46 (SB 84-24-52).
